# SDR UALA2010032501003

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 42,613 hours, 16,787 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR AT DISPATCH.  TOLD WOULD DISSIPATE, ODOR PERSISTANT.  EVEN AFTER 1+15 OF FLIGHT W-O APU AND PACKSON HI FLOW.  SEVERAL PAX COMPLAINED OF NAUSEA.  RECIRC FILTERS REPLACED AND RAN APU WITH BLEEDS AND PAC ON FOR APPROX 8 HRS.  NO FURTHER ODOR NOTED.
